I am 30 years old, physically fit and i eat a fairly healthy diet with at least 20g of fiber per day. I do drink alchol frequently and was a heavy caffeine user until about a month ago. In November I began taking Effexor XR for anxiety. around the middle of January I began to get constipated. I could still pass stool, but it was very difficult. I noticed during several bowel movements that I was pushing what appeared to be semen out of my penis when I was straining. I discontinued the effexor about 5 weeks ago. I have had two episodes in the last five weeks in which I pushed fluid out of my penis while i was having a hard bowel movement. (although there is a very small amount of fluid compared to before)I went to the doctor last week and told them the situation. They gave me metimucil to take three times a day and took and x-ray of my abdomen. I had a bowel movement every day for the last four days and today I had two. The second bowel movement was almost completely clear and there seemed to be a lot of mucous in it. Could all of these problems be related or could this likely be from the excess amount of fiber I have been taking. Any other input would be helpful.
The basic problem is constipation.
Take high fiber diet and plenty of fluids.
This helps to ease the bowel movements. A littel amount of mucus can be normal.
Ther is a gland called prostate at the lower part of the urinary bladder. It can be felt through the rectum.
When you have contipation, the hard stool presses and massages this prostate gland which result in secretion that come out of penis.
if contipation is treated this symptom will disappear.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.